ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об асимптотическом методе решения краевых задач теории упругости для неклассических областей

Агаловян, Л. А. and Хачатрян, Г. Г. (1989) Об асимптотическом методе решения краевых задач теории упругости для неклассических областей. ՀԽՍՀ ԳԱ Զեկույցներ, 88 (5). pp. 198-201. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
920Kb

Item Type:Article
Additional Information:Ոչ դասական տիրույթների համար առաձգականության տեսության եզրային խնդիրների լուծման ասիմպտոտիկ մեթոդի մասին; On an asymptotic method of edge problems solution of theory of elasticity for nonclassical domains
Uncontrolled Keywords:Աղալարով Լ. Ա., Խաչատրյան Գ. Գ., Agalovian L. A., Khachatrian G. G.
Subjects:Q Science > QC Physics > QC1 Theory of elasticity
?? QCE ??
ID Code:5472
Deposited By:NAS Reports
Deposited On:04 Apr 2013 11:31
Last Modified:07 Jun 2020 23:11

Repository Staff Only: item control page